Facebook Pixel
EmpowHER Guest

Can microgynon 30 get my partner ill

By Anonymous March 10, 2011 - 5:57am
Rate This

My boyfriend and i recently started having unprotected sex ,but the strange thing is everytime we have unprotected sex he get some sort of infection ( bladder pain ,fever ,yellow discharges and constant urinating ) can anyone help me with this

Add a Comment1 Comments

Hi Anonymous,
Thanks for your question and for finding EmpowHER. This really sounds like something that your boyfriend needs to see the doctor about to get it diagnosed by a medical professional. We are not doctors here and cannot diagnose your boyfriend. I'm willing to bet, however that it's not your birth control pill that's making him sick, so rest assured--it's not you. ;)
He may have some kind of infection that needs quick medical attention.
Good luck, and let us know what he finds out.

March 10, 2011 - 8:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!